Showing 1-11 of 366 results

Nasal Congestion And High Blood Pressure Medication Shopping Deals on 17.09.2019 at TOPPIDUS

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tablets provide powerful relief from cough, runny nose and sneezing. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. "...

    • ASIN: B019DL5KCO
    • Brand: Coricidin Hbp
    • UPC: 041100811387

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cold & Flu Tablets, 20 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales."...

    • ASIN: B0043X210M
    • Color: Multicolor
    • Brand: Coricidin Hbp
    • UPC: 885105516515

  • Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6) *Compare to the same active ingredients found in Coricidin┬« HBP & Save*


    • ASIN: B00QKSQ6AO

  • Coricidin High Blood Pressure Maximum Strength Flu Medicine, 20 ct

    Pain Reliever-Fever Reducer/Acetaminophen, Antihistamine; Chlorpheniramine, Cough Suppressant/Dextromethorphan. Relieves: Body aches, pains and headaches; Fever; Cough; Runny nose. Decongestant-free cold and flu relief for people with high blood pressure. Made in Canada.

    • ASIN: B000YM88Q2
    • Brand: Coricidin
    • UPC: 041100801401

  • Nasacort Nasal Spray, 240 Total Spray Count

    Expiration date 4/2018 or greater

    • ASIN: B00STC09MA

  • Afrin Original Nasal Spray, 3 Count

    Afrin Original Nasal Spray, 3 Count

    • ASIN: B00AK4SWXS
    • Brand: Afrin
    • UPC: 041100809445

  • Vicks NyQuil SEVERE Cough Cold and Flu Nighttime Relief Berry Flavor Liquid Twin Pack, 2x12 Fl Oz - Relieves Nighttime Sore Throat, Fever, Congestion

    Vicks NyQuil Severe Cold & Flu Nighttime Relief Liquid delivers maximum symptom fighting ingredients to relieve your worst cold symptoms, among OTR cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. Contains acetaminophen....

    • ASIN: B00EQA35XE
    • Color: Original Version
    • Brand: Vicks
    • UPC: 323900038165

  • Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets

    Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified, Certified Gluten-Free and Certified Vegan....

    • ASIN: B01FCG3SHI
    • Color: Green, Blue
    • Brand: Genexa
    • UPC: 857630006052

  • Himalayan Pink Salt Inhaler, Therapy Inhaler for Asthma and Allergies

    As seen on The Dr. Oz Show and named one of the best new products in Alternative Medicine. This salt inhaler is miraculous for those who suffer with respiratory ailments. The salt inhaler is ceramic glazed inside & out. Comes with a storage bag and two bags of Himalayan Pink Salt 84. You simply inhale salt air through the mouth piece and exhale through nose for 10 to 15 minutes daily. This air will reduce swelling in the nasal passages. If you suffer with asthma allergies or high blood pressure this inhaler can help with all of these conditions...

    • ASIN: B00C2GZPJ6
    • Color: Natural Salt Inahler
    • Brand: Natural Solution
    • UPC: 818581011137

  • Vicks NyQuil and DayQuil SEVERE Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo, Relieves Sore Throat, Fever, and Congestion, Day or Night

    Get powerful, multi-symptom cold & flu relief with DayQuil/NyQuil SEVERE Liquid. Delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. DayQuil SEVERE offers non-drowsy cold & flu symptom relief, so you can power through the day. Contains acetaminophen....

    • ASIN: B00EQA34W6
    • Brand: Vicks
    • UPC: 323900017788

  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

    Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

    • ASIN: B002OTNVC4
    • Color: Multicolor
    • Brand: Coricidin
    • UPC: 041100807434

  • Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

    Tylenol Sinus + Headache Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal decongestant phenylephrine HCl. When taken as directed, this sinus medicine can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce fev...

    • ASIN: B00DZG46T2
    • Color: Original
    • Brand: Tylenol
    • UPC: 300450275257

  • Integrative Therapeutics - Alpha-Glycosyl Isoquercitrin - Bioavailable Form of Quercetin - 60 Capsules

    The Antioxidant Protection of Quercetin: Quercetin is an important flavonoid that provides antioxidant protection at the cellular level. It has demonstrated several beneficial effects on the body including scavenging free radicals, promoting DNA integrity, and supporting cellular regulation Has been studied for its support of healthy glutathione levels Inhibits glucose absorptioin the intestines. Supports healthy histamine release and immune response Exclusive, Bioavailable Quercetin Alpha-Glycosyl Isoquercitrin-an Integrative TherapeuticsTM ex...

    • ASIN: B00DU015PG
    • Brand: Integrative Therapeutics
    • UPC: 784922356550

  • Coricidin HBP Nighttime Mult-Symptom Cold, 12 Fluid ounce bottles (Pack of 3), Cherry

    Coricidin HBP Nighttime Multi Symptom Cold Relief Liquid temporarily relieves common cold/flu symptoms: headache, sore throat, runny nose, minor aches and pains, cough die to minor throat and bronchial irritation, sneezing, fever. It is decongestant-free. Cold relief for people with high blood pressure....

    • ASIN: B0039NMFQM
    • Brand: Coricidin Hbp
    • UPC: 041100806680

  • HailiCare Allergy Reliever Allergic Anti-Snore Apparatus Treatment Device Phototherapy

    Kindly tips: please long-press the on/off button over 5 seconds to turn on the machine, you will get it works well, thank you. Features: This product is an all-in-one alternative treatment to eye drops, nasal sprays and antihistamines. Using two intranasal tubes, it emits two types of red light directly on to the membranes inside the nose which immediately reduce histamine production. Based on scientific research, This works in minutes to ease streaming noses, sneezing and irritable eyes. Antihistamines have long been the most popular form o...

    • ASIN: B00WDYH9KU
    • Color: Allergy Reliever
    • Brand: HailiCare
    • UPC: 711274941790

  • I have high blood pressure. Why should I avoid decongestants? What can I take instead?

    Nasal Congestion And High Blood Pressure Medication
    Decongestant (Drug Class),Blood Pressure (Literature Subject),Hypertension (Disease Or ...

    Information on Atacand a Prescription Medication Used to Treat High Blood Pressure

    Nasal Congestion And High Blood Pressure Medication
    Hypertension (Disease Or Medical Condition),Pharmaceutical Drug (Medical Treatment),Blo...

    Exforge To Treat High Blood Pressure - Overview

    Nasal Congestion And High Blood Pressure Medication
    Hypertension (Disease Or Medical Condition),Health (Industry),exforge